Alert archive / Iowa / Flash Flood Warnings in 2016
Flash Flood Warning 20, NWS Quad Cities, IA
NWS Quad Cities, IA issued this flash flood warning at Aug 11, 2016, 7:48 PM CDT for Linn County, Iowa. It was in force for 3 hr. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 11, 2016, 7:48 PM CDT (00:48 UTC)
- Expired
- Aug 11, 2016, 10:45 PM CDT
- In force
- 3 hr
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Flood severity
- None
County Linn County, IA
The radar
The Quad Cities radar (KDVN), 96 km from the middle of the area, began a volume at 00:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 11, 7:48 PM CDT | HEAVY RAIN 1.02 | 2 Nne Cedar Rapids, IA | |
| Aug 11, 7:49 PM CDT | HEAVY RAIN 1 | 1 Sse Cedar Rapids, IA | IN 35 MINUTES |
| Aug 11, 8:04 PM CDT | FLASH FLOOD | 1 Sse Cedar Rapids, IA | LOCAL MEDIA REPORTED A CAR HAD STALLED OUT IN HIGH WATER OVER THE ROAD. THE OCCUPANTS HAD TO BE HELPED TO SAFETY. |
| Aug 11, 8:22 PM CDT | HEAVY RAIN 1.4 | 1 Nnw Ely, IA | MEASURED BY A HOME WEATHER STATION. |
| Aug 11, 8:45 PM CDT | HEAVY RAIN 2 | 1 Sse Cedar Rapids, IA | MODERATE TO HEAVY RAIN CONTINUES. TYPICAL PONDING OF WATER IN LOW LYING AREAS. NO SIGNFICANT WATER ISSUES YET. |
| Aug 11, 9:58 PM CDT | HEAVY RAIN 2.75 | 1 Sse Cedar Rapids, IA | 1.00 INCHES IN THE LAST HOUR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 0.8 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1433 J/kg
- Mixed-layer CIN
- -78 J/kg
- Mixed-layer LCL
- 1263 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 117 m²/s²
- 0-3 km storm-relative helicity
- 158 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 5.6
The text
As transmitted.
473 WGUS53 KDVN 120048 FFWDVN IAC113-120345- /O.NEW.KDVN.FF.W.0020.160812T0048Z-160812T0345Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE QUAD CITIES IA/IL 748 PM CDT THU AUG 11 2016 THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A * FLASH FLOOD WARNING FOR... SOUTHERN LINN COUNTY IN EAST CENTRAL IOWA... * UNTIL 1045 PM CDT * AT 746 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. ONE TO TWO INCHES OF RAIN HAS ALREADY FALLEN...WITH AN ADDITIONAL ONE TO TWO INCHES POSSIBLE THROUGH 9 PM. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY. * SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... CEDAR RAPIDS...MARION...HIAWATHA...MOUNT VERNON...ROBINS...LISBON... FAIRFAX...ELY...SPRINGVILLE...SHUEYVILLE...BERTRAM...MORGAN CREEK PARK... PARALTA...PALISADES-KEPLER STATE PARK...SQUAW CREEK PARK...CEDAR RAPIDS MUNICIPAL AIRPORT AND MARION AIRPORT. URBAN AREAS WILL BE ESPECIALLY IMPACTED DUE TO THE EXTREME RAINFALL RATES AND RAPID RUNOFF. BE PREPARED FOR SIGNIFICANT PONDING OF WATER ON STREETS AND ROADS. THIS INCLUDES INTERSTATE 380 BETWEEN MILE MARKERS 12 AND 29. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS. && LAT...LON 4210 9175 4207 9137 4186 9137 4186 9183 $$ RP KINNEY
2 follow-up statements
963 WGUS73 KDVN 120133 FFSDVN FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA/IL 833 PM CDT THU AUG 11 2016 IAC113-120345- /O.CON.KDVN.FF.W.0020.000000T0000Z-160812T0345Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LINN IA- 833 PM CDT THU AUG 11 2016 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT FOR SOUTHERN LINN COUNTY... AT 828 PM CDT...LOCAL LAW ENFORCEMENT REPORTED FLASH FLOODING IN CEDAR RAPIDS...THAT NECESSITATED WATER RESCUES. 2 TO 3 INCHES OF RAIN HAS ALREADY FALLEN...AND THE SOUTHERN PART OF CEDAR RAPIDS COULD RECEIVE ANOTHER INCH THROUGH 930 PM. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... CEDAR RAPIDS...MARION...HIAWATHA...MOUNT VERNON...ROBINS...LISBON... FAIRFAX...ELY...SPRINGVILLE...SHUEYVILLE...BERTRAM...MORGAN CREEK PARK... PARALTA...PALISADES-KEPLER STATE PARK...SQUAW CREEK PARK...CEDAR RAPIDS MUNICIPAL AIRPORT AND MARION AIRPORT. AGAIN...LAW ENFORCEMENT IS REPORTING WATER RESCUES IN CEDAR RAPIDS DUE TO FLASH FLOODING. REMAIN ALERT FOR SIGNIFICANT PONDING WATER ON STREETS AND ROADS...AND DO NOT ATTEMPT TO DRIVE THROUGH WATER OF ANY DEPTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS. && LAT...LON 4210 9175 4207 9137 4186 9137 4186 9183 $$ RP KINNEY
558 WGUS73 KDVN 120340 FFSDVN FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA/IL 1040 PM CDT THU AUG 11 2016 IAC113-120348- /O.EXP.KDVN.FF.W.0020.000000T0000Z-160812T0345Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LINN IA- 1040 PM CDT THU AUG 11 2016 ...THE FLASH FLOOD WARNING FOR SOUTHERN LINN COUNTY WILL EXPIRE AT 1045 PM CDT... THE FLASH FLOOD WARNING HAS BEEN REPLACED BY ANOTHER FLASH FLOOD WARNING IN EFFECT FOR THE AREA UNTIL 330 AM CDT. ADDITIONAL HEAVY RAIN CONTINUES ACROSS SOUTHERN LINN COUNTY WITH A CONTINUED THREAT FOR FLASH FLOODING OVERNIGHT. LAW ENFORCEMENT REPORTED SOME STRANDED VEHICLES EARLIER THIS EVENING IN CEDAR RAPIDS. LAT...LON 4210 9175 4207 9137 4186 9137 4186 9183 $$ RP KINNEY
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood warning went out at Aug 11, 6:13 PM CDT, 1 hour 35 minutes earlier.
Area forecast discussion, Aug 11, 6:13 PM CDT, 1 hour 35 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
613 PM CDT THU AUG 11 2016
...AVIATION UPDATE...
.SYNOPSIS...
Issued at 330 PM CDT Thu Aug 11 2016
Cold front extended from northern WI to nw KS with dewpoints south
of the front in the mid to upper 70s with temperatures in the 80s
and 90s. Low level moisture transport from the southwest continued
to feed this hot and humid air into Iowa. PWAT's were around 2 inches.
The better low level convergence was over nw and nc IA where
thunderstorms continued to fester. Isolated storms were beginning
to re-develop in the dvn cwa. Rain cooled air was across portions
of our north where readings were in the upper 70s.
&&
.SHORT TERM...(This Evening through Friday)
ISSUED AT 330 PM CDT Thu Aug 11 2016
Headlines: Flash flood watch in effect for much of eastern IA and
nw IL through noon on Friday.
Tonight and Friday: Low level moisture transport will continue
from the southwest into the cwa. PWAT's will increase to nearly
2.5 inches which is at the max for August. Many past events with
this much moisture has led to serious flash flooding. With over an
inch of rain this morning in some locations that has moistened the
ground (antecedent condition). This will be the areas that will
be most susceptible to flash flooding. With the low level jet in
place, combined with a short wave arriving from the west, and a
cold front approaching from the northwest, this brings the decent
forcing to trigger the thunderstorms. The storms should increase
this evening and become widespread overnight into Friday morning.
Torrential rain is expected with these storms with rain amounts of
3 to 5 inches possible. If any storms repeat or backbuild over the
same locations then amounts could approach 7 inches in spots. The
storms will gradually diminish on Friday as the cold front sags
southeast across the cwa. Lows tonight will be in the lower 70s
with highs on Friday in the lower to mid 80s.
.LONG TERM...(Friday Night through Thursday)
ISSUED AT 330 PM CDT Thu Aug 11 2016
Mainly a dry northwest flow aloft sets up for much of the extended
with near normal temperatures. Highs will be in the lower to mid
80s with lows in the lower to mid 60s.
&&
.AVIATION...(For the 00Z TAFS through 00Z Friday Evening)
ISSUED AT 609 PM CDT Thu Aug 11 2016
Expecting widespread thunderstorms through much of the period,
with occasional IFR conditions in heavy rain. There may be a brief
lull in the activity late Friday morning before reintensification
Friday afternoon. 00Z TAFS aimed at capturing general trends with
ammendments handling near term trends.
&&
.DVN Watches/Warnings/Advisories...
IA...Flash Flood Watch through Friday morning for Benton-Buchanan-
Cedar-Clinton-Delaware-Dubuque-Henry IA-Iowa-Jackson-
Jefferson-Johnson-Jones-Keokuk-Linn-Louisa-Muscatine-Scott-
Van Buren-Washington.
IL...Flash Flood Watch through Friday morning for Carroll-Henry IL-Jo
Daviess-Mercer-Rock Island-Stephenson-Whiteside.
MO...NONE.
&&
SYNOPSIS...Haase
SHORT TERM...Haase
LONG TERM...Haase
AVIATION...RP KinneyHazardous weather outlook, Aug 11, 4:49 PM CDT, 2 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 449 PM CDT THU AUG 11 2016 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-122200- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 449 PM CDT THU AUG 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TONIGHT THUNDERSTORMS WITH HEAVY RAINFALL ARE POSSIBLE OVER THE ENTIRE OUTLOOK AREA THROUGH TONIGHT. STRONG TO SEVERE THUNDERSTORMS ARE ALSO POSSIBLE...MAINLY OVER PORTIONS OF EASTERN IOWA WHERE THE STORM PREDICTION CENTER IS FORECASTING A SLIGHT RISK OF SEVERE STORMS. DAMAGING WINDS WOULD BE THE MAIN THREAT IF SEVERE STORMS DEVELOP. TONIGHT...WIDESPREAD THUNDERSTORMS ARE EXPECTED OVER IOWA...WISCONSIN...AND NORTHERN ILLINOIS. TORRENTIAL RAINFALL IS LIKELY IN SOME AREAS...AND FLASH FLOODING WILL BE POSSIBLE. THE AREA WITH THE HIGHEST THREAT FOR SEEING THUNDERSTORMS WITH TORRENTIAL RAINFALL WILL BE EASTERN IOWA AND NORTHERN ILLINOIS WHERE A FLASH FLOOD WATCH HAS BEEN ISSUED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS WILL BE SEEN ACROSS THE AREA ON FRIDAY AND FRIDAY EVENING. AT THIS TIME NO SEVERE WEATHER IS EXPECTED. HOWEVER... LOCALLY HEAVY RAINFALL WILL BE POSSIBLE FROM THE STRONGER STORMS. THERE IS A LOW RISK OF THUNDERSTORMS ACROSS THE AREA ON TUESDAY AND WEDNESDAY. IT IS TOO EARLY TO DETERMINE ANY SEVERE WEATHER THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE TODAY AND TONIGHT. RAINFALL REPORTS OVER AN INCH ARE APPRECIATED.
In the hours before
Special weather statement, Aug 11, 4:21 PM CDT, 3 hours 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 421 PM CDT THU AUG 11 2016 IAZ040-041-051-052-063-064-067-076>078-087>089-098-099-ILZ025-034- 035-MOZ009-010-120000- BUCHANAN-DELAWARE-BENTON-LINN-IOWA-JOHNSON-MUSCATINE-KEOKUK- WASHINGTON-LOUISA-JEFFERSON-HENRY IA-DES MOINES-VAN BUREN-LEE- HENDERSON-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...VINTON... CEDAR RAPIDS...MARENGO...IOWA CITY...MUSCATINE...SIGOURNEY... WASHINGTON...WAPELLO...FAIRFIELD...MOUNT PLEASANT...BURLINGTON... KEOSAUQUA...FORT MADISON...OQUAWKA...CARTHAGE...MACOMB... MEMPHIS...KAHOKA 421 PM CDT THU AUG 11 2016 ...VERY WARM AND MUGGY INTO THE EARLY EVENING... TEMPERATURES IN THE UPPER 80S TO LOWER 90S...COUPLED WITH DEWPOINTS OF 75 TO 80...WILL CREATE PEAK HEAT INDICES IN THE UPPER 90S TO LOW 100S THROUGH EARLY EVENING. MUCH OF EASTERN IOWA INTO WEST CENTRAL ILLINOIS WILL SEE THE MOST SEVERE CONDITIONS. THERE IS AN INCREASED RISK FOR HEAT EXHAUSTION FOR THOSE WORKING OR RECREATING OUTDOORS THIS AFTERNOON AND EVENING. CONDITIONS WILL IMPROVE AFTER 7 PM AS TEMPERATURES SLOWLY FALL THROUGH THE 80S. PLEASE USE EXTRA CAUTION IF YOU MUST BE OUTSIDE AND DRINK PLENTY OF WATER. THOSE MOST SUSCEPTIBLE TO THE HEAT ARE YOUNG CHILDREN...ELDERLY...AND PETS. RP KINNEY
Local storm report, Aug 11, 4:34 PM CDT, 3 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
434 PM CDT THU AUG 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1149 AM TSTM WND DMG W MOLINE 41.49N 90.49W
08/11/2016 ROCK ISLAND IL PUBLIC
2 TO 4 INCH LIMB DOWN. REPORT FROM SOCIAL MEDIA WAS
DELAYED. THE TIME IS ESTIMATED USING RADAR.
&&
DCLocal storm report, Aug 11, 4:54 PM CDT, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
454 PM CDT THU AUG 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1154 AM TSTM WND DMG HILLSDALE 41.61N 90.18W
08/11/2016 ROCK ISLAND IL PUBLIC
12 INCH DIAMETER TREE KNOCKED DOWN...RELAYED BY BROADCAST
MEDIA VIA TWITTER. TIME ESTIMATED USING RADAR.
&&
DCLocal storm report, Aug 11, 5:12 PM CDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
512 PM CDT THU AUG 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0509 PM HEAVY RAIN W WALCOTT 41.59N 90.78W
08/11/2016 M1.90 INCH SCOTT IA PUBLIC
&&
DCLocal storm report, Aug 11, 6:53 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
653 PM CDT THU AUG 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0652 PM HEAVY RAIN 1 NE VINTON 42.17N 92.01W
08/11/2016 M1.30 INCH BENTON IA TRAINED SPOTTER
FELL IN 40 MINUTES
&&
DCSpecial weather statement, Aug 11, 7:00 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA/IL
700 PM CDT THU AUG 11 2016
ILC085-IAC011-019-031-045-055-061-095-097-103-105-113-120100-
JO
DAVIESS-CLINTON-DUBUQUE-JONES-JOHNSON-BUCHANAN-LINN-DELAWARE-JACKSON-
CEDAR-IOWA-BENTON-
700 PM CDT THU AUG 11 2016
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT PARTS OF EASTERN
IOWAINTO EXTREME NORTHWEST ILLINOIS THIS EVENING...
AT 652 PM CDT...STRONG THUNDERSTORMS WERE CONTINUING TO DEVELOP
AND AFFECT AREAS FROM VINTON AND INDEPENDENCE...TO MONTICELLO
AND DUBUQUE. STORMS WILL CONTINUE TO EXPAND SOUTHWARD THIS EVENING.
THE MAIN THREAT FROM THESE STORMS WILL BE VERY HEAVY
RAINFALL...WITH HOURLY RAINFALL AMOUNTS OF 1 TO 2 INCHES. ISOLATED
WIND GUSTS INEXCESS OF 40 MPH ARE ALSO POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
CEDAR RAPIDS...DUBUQUE...MAQUOKETA...INDEPENDENCE...ANAMOSA...VINTON...
MANCHESTER...GALENA...MARENGO...MECHANICSVILLE...STANWOOD...MARION...
HIAWATHA...MOUNT VERNON...ASBURY...DYERSVILLE...MONTICELLO...ROBINS...
BELLE PLAINE AND JESUP.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 80 IN IOWA BETWEEN MILE MARKERS 205 AND 214.
INTERSTATE 380 BETWEEN MILE MARKERS 6 AND 55.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA TONIGHT THROUGH FRIDAY MORNING.
THERE IS POTENTIAL FOR SOME LOCALIZED EXTREME RAINFALL AMOUNTS, AND FLASH
FLOOD WARNINGS MAY BE NEEDED FORSOME AREAS LATER THIS EVENING.
LAT...LON 4263 9070 4251 9064 4251 9029 4220 9021
4219 9031 4215 9021 4203 9017 4166 9230
4229 9230 4230 9206 4264 9208 4265 9090
TIME...MOT...LOC 2358Z 240DEG 49KT 4222 9137
RP KINNEYThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 11, 7:00 PM CDT | Special Weather Statement | DVN | Benton, Buchanan, Delaware, Dubuque, Jackson, Jones and 1 more | 60 min |
| Aug 11, 8:16 PM CDT | Special Weather Statement | DVN | Iowa, Jackson, Jones | 59 min |
| Aug 11, 8:57 PM CDT | Special Weather Statement | DVN | Benton, Cedar, Clinton, Iowa, Jackson, Johnson and 3 more | 93 min |
| Aug 11, 9:15 PM CDT | River Flood Watch | DVN | Clinton, Scott | 4 days |
| Aug 11, 9:31 PM CDT | Flash Flood Warning | DVN | Benton, Iowa, Johnson, Linn | 6 hr |
| Aug 11, 9:53 PM CDT | River Flood Watch | DVN | Iowa, Johnson | 4 days |
| Aug 11, 9:53 PM CDT | River Flood Watch | DVN | Johnson, Washington | 4 days |
| Aug 11, 10:33 PM CDT | Special Weather Statement | DVN | Benton, Buchanan, Cedar, Clinton, Delaware, Dubuque and 10 more | 87 min |
| Aug 11, 11:05 PM CDT | Flash Flood Warning | DVN | Cedar | 6 hr |
| Aug 11, 11:53 PM CDT | Special Weather Statement | DVN | Clinton, Des Moines, Henry, Jefferson, Keokuk, Louisa and 4 more | 67 min |
| Aug 12, 2:29 AM CDT | Special Weather Statement | DVN | Des Moines, Henry, Jefferson, Louisa, Van Buren | 2 hr |
| Aug 12, 7:26 AM CDT | River Flood Warning | DVN | Clinton, Scott | 4 days |
| Aug 12, 8:50 AM CDT | River Flood Warning | DVN | Cedar, Louisa, Muscatine | 4 days |
| Aug 12, 8:50 AM CDT | River Flood Warning | DVN | Iowa | 4 days |
| Aug 12, 8:50 AM CDT | River Flood Warning | DVN | Johnson, Washington | 4 days |
| Aug 12, 10:05 AM CDT | Areal Flood Warning | DVN | Benton, Buchanan, Cedar, Clinton, Iowa, Johnson and 4 more | 9 hr |
| Aug 12, 10:44 AM CDT | River Flood Watch | DVN | Louisa | 6 days |
| Aug 12, 10:44 AM CDT | River Flood Watch | DVN | Louisa | 5 days |
| Aug 12, 10:44 AM CDT | River Flood Watch | DVN | Louisa | 5 days |
Nearby
Flash Flood Warnings in Iowa, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.